On Different Types of Stability for Linear Delay Dynamic Equations


Braverman E., KARPUZ B.

ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, vol.36, no.3, pp.343-375, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.4171/zaa/1592
  • Journal Name: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.343-375
  • Keywords: Delay dynamic equations, global stability, uniform exponential stability, global asymptotic stability, EXPONENTIAL STABILITY, ASYMPTOTIC-BEHAVIOR, SYSTEMS, PERIODICITY
  • Dokuz Eylül University Affiliated: Yes

Abstract

We provide explicit conditions for uniform stability, global asymptotic stability and uniform exponential stability for dynamic equations with a single delay and a nonnegative coefficient. Some examples on nonstandard time scales are also given to show applicability and sharpness of the new results.